# SDR NZZ2004F00000

- Difficulty date: April 27, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N58MH
- Make and model: Beech 58
- Aircraft serial: TH609
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: MS2874180184
- Condition: Loose
- Location: Fuel System
- Part time: 772 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

EXPERIENCED AN ENGINE FIRE DUE TO LOOSE FIREWALL TO FUEL PUMP INLET HOSE.  HOSE LEAKED WHEN PRESSURIZED BY FUEL BOOST PUMP.  ON TAXI OUR, ENGINE RAN ROUGH (AIR LEAKING).  PILOT HIT BOOST PUMP, MOMENTAIRLY ENGINE SMOOTHED OUT AND CAUGHT FIRE.  DAMAGE MOSTLY TO WIRE BUNDLE BEHIND ENGINE. (GL03200402723)
